# SDR GTIA2023120537676

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 48,787 hours, 22,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA-C FLASHLIGFHT WRONG AIRCRAFT + SEAL BROKEN ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R FLASHLIGHT ASSY IAW CMM 25-60-13. THIS CLEARS DMI 3343833-1 PLACARDS REMOVED MOC NOTIFIED
